# SDR VNAA2014081700009

- Difficulty date: August 17, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 23,647 hours, 23,690 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: CC670511143
- Part serial: MULT3146500
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE RT RUDDER TRIM NOT WORKING.   RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R RUDDER/AILERON TRIM PANEL AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
